# SDR EIAA9537

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Blown
- Location: Nr 11/12
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - NR 11 AND NR 12 TIRES FOUND TO BLOWN ON LANDING IN VHHH.  (M)
